Go Back   ISPINE.ORG Forum > Main forums > iSpine
FAQ Members List Calendar Today's Posts

iSpine Discuss Off Lyrica, Ouch! in the Main forums forums; I just started lyrica a week ago. I am only at 50mg and I am having so much vertigo and ...

 
 
LinkBack Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #5 (permalink)  
Old 02-26-2008, 03:39 AM
Senior Member
 
Join Date: May 2007
Location: Norcal
Posts: 101
Default

I just started lyrica a week ago. I am only at 50mg and I am having so much vertigo and nausea. I feel terrible and have spent 2 of 6 days in bed taking phenergan for the nausea. I have noticed a slight decrease in the nerve type burning pain. Has anyone had this reaction and were they able to adjust somewhat to it. I am so bad with nausea...I would rather have pain than vertigo, nausea and vomiting. I don't drink for that same reason! Any help?
__________________
Annular tear L5-S1 1998
Herniated disc L5-S1 2004,PT,ESI's,discectomy 2005
Dynesys 2/2007
Reply With Quote
 

Bookmarks


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 04:59 PM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.